# SDR SWAA2014071429915

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 24,522 hours, 15,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0200200005
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMER LIGHT COVER MISSING AT ROW 14.  INSTALLED COVER IAW AMM.
